English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hadwiger's Conjecture for Squares of 2-Trees

MPS-Authors
/persons/resource/persons134200

Issac,  Davis
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Chandran, L. S., Issac, D., & Zhou, S. (2019). Hadwiger's Conjecture for Squares of 2-Trees. European Journal of Combinatorics, 76, 159-174. doi:10.1016/j.ejc.2018.10.003.


Cite as: http://hdl.handle.net/21.11116/0000-0002-9E5B-7
Abstract
There is no abstract available